Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I just received antibiotics from my doctor, I have been

I just received antibiotics from my doctor, I have been on them for almost 24 hours, and my friend asked me if I wanted to go smoke pot with him tonight, yes it is legal where I live, and I use it medicinally, but is it safe to use with antibiotics? I read up online and most people said yes but I’m not sure!
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I received a flu shot by my Doctor on Thursday. My arm was sore for a few days but on Saturday, I had severe pain and noticed that my arm was a deep red and hot to the touch right around the area that my flu shot was given. It was also very itchy. I took some benedryl with no relief and then went to ER. They said I had cellulitis and it was probably caused by the flu shot. I was on IV for 24 hrs and then they sent me home with antibiotics for 10 day regimen. Should I assume the needle was dirty or that they did not clean my skin? Could I have received a bad flu vaccine and shouldn t this be reported to the CDC. I plan to call my Doctor in the morning.

doctor1 MD

Doctor, i went to Thailand and Bangkok and had received unprotected Blowjobs. after couple of weeks I saw red rashes on my penis. I went to the skin doctor and he gave me 7 days antibiotic tabs and sofinox cream to apply twice. I applied only for 3 days as the skin felt burning. I found that the redness went away but the white tiny spots appeared on the penis. After few days I applied sofinox cream as now it does not burn as i applied just once a day or sometimes. Still the dots are not fully going. i have no itching or burning. What can be the problem? Std? Or just a skin infection?

doctor1 MD

During this past week, I experienced three days of afternoon fevers with chills, aches, headaches and neck pain. The last night my fever went to almost 103. I had had a bacterial infection in my urinary tract and was on my second antibiotic and wondered if the antibiotic was causing my symptoms. I went into my doctor s office the following morning and was given an injection of Rocephen. Later that evening I broke out in a rash on my legs and arms which I still have, I am a 63 year old female.

Loading Online Doctors....